# SDR TSAA9833618

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT IDENTIFIER LIGHT ASSY INOP.  REMOVED AND REPLACED FORWARD ENTRY DOOR EMERGENCY IDENT LIGHT ASSY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
